Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Taking antibiotics for UTI. Had sex. What is the brown discharge?

So, I was on the second day of my period when I had unprotected sex. I was currently taking antibiotics for a UTI and was not finished taking all of the pills. My period was heavy like always, but ended a day or two earlier than usual. Its been a week and today I had a little bit of brown discharge one time when I went to the bathroom and I still have lower abdominal pains. Any ideas on what s going on?
Asked On : Fri, 15 Jun 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Bernie,
Thanks for writing in.
I dont think you need to be worried about the brownish discharge or lower abdominal pain. If your period ended before it usually does, it's possible that there is some remnant lining left in the uterus which is now getting expelled. In trying to throw out the remnants, the uterus contracts producing lower abdominal pain. As far as the pain is concerned, you can Tablet Motrin one tablet as and when required ( upto 4 tablets daily). This should become ok in 3-4 days. If it still persists, please see a physician. An ultrasonography may be required in that case.
Hope this helps
Answered: Fri, 15 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor